Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Invariants of links in thickened surfaces

J Scott Carter, Daniel S Silver and Susan G Williams

Algebraic & Geometric Topology 14 (2014) 1377–1394
Abstract

A group invariant for links in thickened closed orientable surfaces is studied. Associated polynomial invariants are defined. The group detects the nontriviality of a virtual link and determines its virtual genus.

Keywords
knot, link, operator group, virtual link, virtual genus
Mathematical Subject Classification 2010
Primary: 57M25
Secondary: 20E22
References
Publication
Received: 16 April 2013
Accepted: 10 September 2013
Published: 7 April 2014
Authors
J Scott Carter
Department of Mathematics and Statistics
University of South Alabama
ILB 325
411 University Boulevard North
Mobile, AL 36688
USA
http://www.southalabama.edu/mathstat/people/carter.shtml/
Daniel S Silver
Department of Mathematics and Statistics
University of South Alabama
ILB 325
411 University Boulevard North
Mobile, AL 36688
USA
http://www.southalabama.edu/mathstat/people/silver.shtml/
Susan G Williams
Department of Mathematics and Statistics
University of South Alabama
ILB325
411 University Boulevard North
Mobile, AL 36688
USA
http://www.southalabama.edu/mathstat/people/williams.shtml/